Jump to content
LexAnger

LexAnger: tapering or no tapering, generic vs. name brand lexapro

Recommended Posts

Miracle123

Hi LexAnger, me too coming soon 8 months off lexapro (1 more week to go), now i also facing body sensitivity reaction i never have before lexapro. I cannot took magnesium , some food ,medicine and supplements, this will make my symptoms flare up high like my brain been smashing,  numbness and tightling sensation over my head, nose,neck and eyes pain as well. Even some chineses herbs i also not dare to trying because when i took a little bit ended up my heart pounding none stop like i will fainted or heart attack. I feel your pain and suffered. The only way is more becareful and more alert when eat or drink anything. I always keep track or try and error to listening my body reactions with small amount or doses first(always learn from my mistake and make readjustment)  I hope your withdrawal will tunes down and getting more stable and well. Take care.

 

Best wishes, 

Miracle

Share this post


Link to post
Rosetta

HI Lex, Thank you.  Yesterday was better than the day before.  Today, well, it's not fun, but I've had worse.  Are you feeling any better?  I hope so.  -R

Share this post


Link to post
LexAnger

Hi miracle123, love your name!

thank you very much for stopping by and sharing your experience! Your kind support and care means a lot to me especially on a very painful day.

 

i can't believe you have those crazy symptoms too only alter a short time use of the poison! Those symptoms are so crazy and the most uncomfortable sensations. Are they subsided now? How long did it take for those to go away? 

 

Even we stopped the drug at the same time, you were on these poisons only for a short time, I believe you will see windows very soon and recover fully much sooner! 

 

You treat yourself kindly,

lex

 

 

 

 

 

Share this post


Link to post
Miracle123

Hi LexAnger,Thanks for your caring and reply. i'm also cant believe my body will so sensitive and going thru such a horrible and crazy withdrawals for short term used it. But over times passed i really can feel abit better and improvement especially mark 7 months off. I got good window for few days come with mild withdrawals. Even when panic attack or anxiety coming over will lasting for few times a day about 15-30 minutes not horrible as per early withdrawal.Really good and nothing to complaint. I also hope you will get good windows more frequent and stable. Your are right, treat good care for our body and mind.😁 take care.

Share this post


Link to post
Carmie
On 5/15/2018 at 8:12 AM, LexAnger said:

thank you Roseta my friend for your kind care!

I am in the worst horror now with extreme reaction sxs since the MSG accident.

 

most severe burned/blurred brain/head/vision

electrified allover very painful (like fireworks)

head feel like injected with huge amount of anethesia

super stiffness entire head and back

swollen hands/feet/head

 

I had similar sxs before (but not as bad) from Lexapro updose but they got lots better since I stopped Lexapro 8 months ago.

 

I cant believe what MSG can do to a super sensitized system by Lexapro, it seems everything can mess up me now like Lexapro did.

 

I am in deep prayer for the hit to subside quickly.

 

 

 

 

 

Hi Lex, I’m so sorry the msg caused such a major reaction, 

 

Time will settle it. That’s all we can keep saying TIME, TIME, TIME.

 

Im sorry about the electrified feeling. Once when I tapered too quick I felt like I had put my finger in a light socket. I ended up going back to my last dose n it settled after a week or so.

 

We are all so different though and what works for one person may not work for another. 

 

Sending hugs🤗

Share this post


Link to post
LexAnger

Use happy to hear you are getting good and more windows Miracle! I hope your miracle continues with lots more speedy healing and you will be out of this hell completely soon and live your life without looking it back forever!!!

 

my god, I'm so glad you stopped this poison lexapro quickly without playing with it longer! You must know now that you saved your own life by the smartest action!!

 

all the best to you!

lex

Share this post


Link to post
LexAnger

Dear Carmie, thank you so much for your continuous Care and support! 

You are so right! Time is the only thing helps, giving that we don't abuse our brain by other stimuli no- stop like I did :(

 

the msg sxs are just as terrifying and intolerable as WD, but thankfully msg is still different form Ssri poison! I feel the msg own sxs are mostly subsided now almost 2 weeks since the attack, only its harm to the original healing that is difficult to measure.

 

regardless, thank God not all substances work like SSRI never ending!

 

i hope you are having a fine day!

 

hugs,

lex

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.